Item No. 8019684

Rite Aid Nighttime Severe Cold and Flu Relief, 6 packets

Rite Aid Nighttime Severe Cold and Flu Relief, 6 packets

$5.49

Availability: Usually ships in 7 to 10 days

Details

Knock out your cold symptoms with Rite Aid Nighttime Severe Cold and Flu Relief. Each packet provides hours of relief from the worst cold and flu symptoms including cough, body ache, runny nose, sore throat, congestion and fever. Formulated for nighttime use, Rite Aid Nighttime Severe Cold and Flu Relief comes in a deliciously soothing Honey Lemon flavor.

Features & Benefits:

  • Temporarily relieves symptoms due to a cold
  • Cough due to minor throat and bronchial irritation
  • Temporarily reduces fever
  • Antihistamine, cough suppressant
Reviews
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 33.21ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Specs
Height 123 mm
Width 62.7 mm
Depth 79.4 mm
Product Weight 0.0466666666666667 lb
PackageHeight 5 inches
PackageWidth 1.8125 inches
PackageDepth 3.125 inches
Unit Price $91.5 per 100 Packet (on regular retail)
Available Special Order
Package Count 6
Depth 79.4
Width 62.7
Height 123
Product Weight 0.0466666666666667
Product Weight UOM lb
Container Type Box
Form Packet
Indications Temporarily relieves symptoms due to a cold
Country of Manufacture Mexico
Directions
Do not use more than directed (see overdose warning). Take every 4 hours; do not take more than 5 packets in 24 hours unless directed by a doctor. Children under 4 years of age - do not use. Children 4 to under 12 years of age - do not use unless directed by a doctor. Adults and children 12 years of age and over - one packet. Dissolve content of one packet into 8 oz. hot water: sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz. of cool water: stir briskly before and after heating. Do not overheat.
Ingredients
Active Pharmaceutical Ingredient: Acetaminophen 650 mg Pain reliever/fever reducer; Diphenhydramine HCl 25 mg Antihistamine/cough suppressant; Phenylephrine hydrochloride 10 mg Nasal decongestant. Inactive Ingredients: acesulfame potassium, anhydrous citric acid, colloidal silicon dioxide, D&C yellow #10, FD&C blue #1, FD&C red #40, flavors, maltodextrin, pregelatinized starch, sodium citrate, sucrose, tribasic calcium phosphate

Safety
Liver warning This product contains acetaminophen. The maximum daily dose of this product is 5 packets (3,250 mg acetaminophen) in 24 hours. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly. Do not use if you have ever had an allergic reaction to this product or any of its ingredients; with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. With any other product containing diphenhydramine, even one used on the skin; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product; to make a child sleepy. When using this product do not exceed recommended dosage; avoid alcoholic drinks; marked drowsiness may occur; alcohol, sedatives, and tranquilizers may increase drowsiness; be careful when driving a motor vehicle or operating machinery; excitability may occur, especially in children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.